# SDR 2024F00304

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH HORIZONTAL STAB UPPER AND LOWER SKIN HAS AREAS OF CORROSION JUST FWD OF ACCESS PANELS 351AC AND 352AC. MECHANICALLY REMOVED CORROSION ON LH UPPER AND LOWER HORIZONTAL STAB SKIN TRAILING EDGE JUST FWD OF ACCESS PANEL 351AC AND CORROSION ON RH UPPER AND LOWER HORIZONTAL STAB SKIN TRAILING EDGE JUST FWD OF ACCESS PANEL 352AC. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW 680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW NETJETS RFTS-112238 REV. 0 TITLE: N315QS ( 680-0220 ) LH AND RH HORIZ STAB UPPER AND LOWER SKIN CORROSION, DATED 11/13/2024.
